http://dx.doi.org/10.1006/jmaa.1993.1219

">
 

Title

Some 2Nd-Order Nonlinear-Systems Arising In Natural-Convection Heat-Transfer

Authors

Authors

K. Vajravelu; R. N. Mohapatra;E. Soewono

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Journal Title

Journal of Mathematical Analysis and Applications

Volume

176

Issue/Number

2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

346

Last Page

358

WOS Identifier

WOS:A1993LK39000005

ISSN

0022-247X

Share

COinS